Zipamol Plus Co-codamol Effervescent Tablets Pack of 32 - welzo
Zipamol Plus Co-codamol Effervescent Tablets Pack of 32 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Les comprimés effervescents de Zipamol Plus sont un médicament à soulagement de la douleur qui se présente dans un paquet de 32 comprimés. Chaque comprimé contient une combinaison de deux ingrédients actifs, du paracétamol et de la codéine, qui fonctionnent ensemble pour soulager la douleur modérée à sévère.

Les comprimés effervescents CIPLA co-codamol peuvent être utilisés pour le traitement à court terme de la douleur modérée aiguë lorsque d'autres analgésiques n'ont pas fonctionné.

Suggéré pour le soulagement des conditions les plus douloureuses et fébriles telles que les maux de tête, notamment la migraine, la névralgie, les maux de dents, les maux de gorge, le rhume, la grippe, la dysménorrhée et la douleur rhumatismale.

Caractéristiques:
Forme de comprimés effervescents: Les comprimés se dissolvent dans l'eau, ce qui les rend faciles à prendre et idéaux pour ceux qui ont du mal à avaler des pilules.
Soulagement de la douleur à double action: La combinaison du paracétamol et de la codéine offre un soulagement efficace d'une gamme de douleur, y compris des maux de tête, des crampes menstruelles, des douleurs musculaires et des maux de dents.
Taille du pack pratique: le pack de 32 comprimés est une grande taille pour garder votre armoire à pharmacie

Les images indiquées peuvent représenter une gamme de produits, ou elles peuvent être à des fins d'illustration uniquement et peuvent ne pas être des représentations exactes.

Ingredients/Specifications

Each ZipamolPlus Effervescent Tablet contains 8mg codeine phosphate hemihydrate and 500mg paracetamol.
Each tablet contains 100mg of sorbitol (E420) and 418.59mg sodium (equivalent to 18.20 mmol).

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Do not use for more than 3 days. Consult your doctor or pharmacist if needed for longer use. Contains codeine, which may lead to addiction if used continuously for over 3 days. Stopping may cause withdrawal symptoms; consult your doctor or pharmacist if you experience these. Not for children under 12 years. For oral use only. Dissolve in at least half a glass of water before taking. Adults over 18 and the elderly: Two tablets in water every 4 hours as needed, up to 8 tablets in 24 hours. Children 16 to 18 years: One to two tablets in water every 4 hours as needed, up to 4 doses in 24 hours. Children 12 to 15 years: One tablet in water every 4 hours as needed, up to 4 doses in 24 hours.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Avoid using this product if you are allergic to paracetamol, codeine phosphate, or any other ingredients. Use caution when giving paracetamol to patients with severe kidney or liver problems. The risk of overdose is higher in individuals with non-cirrhotic alcoholic liver disease. Do not exceed the recommended dosage. Avoid taking with other products containing paracetamol. If symptoms continue, consult your doctor. Keep out of children's reach. Seek immediate medical help in case of overdose, even if you feel fine, due to the risk of serious liver damage. Some individuals may experience side effects. If you notice any unwanted effects, consult your doctor, pharmacist, or healthcare professional. You can also report side effects online at www.yellowcard.gov.uk, call Freephone 0808 100 3352 (available 10am-2pm Monday-Friday), or complete a paper form from your local pharmacy.

Patient information leaflet

Zipamol Plus Co-codamol Effervescent Tablets PIL

Zipamol plus co-codamol effervescent comprimés pack de 32

Les comprimés effervescents de Zipamol Plus sont un médicament à soulagement de la douleur qui se présente dans un paquet de 32 comprimés.
Quantité
£4.72
Prix ​​de vente £4.72
Email when stocked

This product is limited to 1 per order

Maximum "1" units of this item can be added to your basket

Secure Transaction
Excellent
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Comme vu dans

Product Description

Les comprimés effervescents de Zipamol Plus sont un médicament à soulagement de la douleur qui se présente dans un paquet de 32 comprimés. Chaque comprimé contient une combinaison de deux ingrédients actifs, du paracétamol et de la codéine, qui fonctionnent ensemble pour soulager la douleur modérée à sévère.

Les comprimés effervescents CIPLA co-codamol peuvent être utilisés pour le traitement à court terme de la douleur modérée aiguë lorsque d'autres analgésiques n'ont pas fonctionné.

Suggéré pour le soulagement des conditions les plus douloureuses et fébriles telles que les maux de tête, notamment la migraine, la névralgie, les maux de dents, les maux de gorge, le rhume, la grippe, la dysménorrhée et la douleur rhumatismale.

Caractéristiques:
Forme de comprimés effervescents: Les comprimés se dissolvent dans l'eau, ce qui les rend faciles à prendre et idéaux pour ceux qui ont du mal à avaler des pilules.
Soulagement de la douleur à double action: La combinaison du paracétamol et de la codéine offre un soulagement efficace d'une gamme de douleur, y compris des maux de tête, des crampes menstruelles, des douleurs musculaires et des maux de dents.
Taille du pack pratique: le pack de 32 comprimés est une grande taille pour garder votre armoire à pharmacie

Les images indiquées peuvent représenter une gamme de produits, ou elles peuvent être à des fins d'illustration uniquement et peuvent ne pas être des représentations exactes.

Ingredients/Specifications

Each ZipamolPlus Effervescent Tablet contains 8mg codeine phosphate hemihydrate and 500mg paracetamol.
Each tablet contains 100mg of sorbitol (E420) and 418.59mg sodium (equivalent to 18.20 mmol).

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Do not use for more than 3 days. Consult your doctor or pharmacist if needed for longer use. Contains codeine, which may lead to addiction if used continuously for over 3 days. Stopping may cause withdrawal symptoms; consult your doctor or pharmacist if you experience these. Not for children under 12 years. For oral use only. Dissolve in at least half a glass of water before taking. Adults over 18 and the elderly: Two tablets in water every 4 hours as needed, up to 8 tablets in 24 hours. Children 16 to 18 years: One to two tablets in water every 4 hours as needed, up to 4 doses in 24 hours. Children 12 to 15 years: One tablet in water every 4 hours as needed, up to 4 doses in 24 hours.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Avoid using this product if you are allergic to paracetamol, codeine phosphate, or any other ingredients. Use caution when giving paracetamol to patients with severe kidney or liver problems. The risk of overdose is higher in individuals with non-cirrhotic alcoholic liver disease. Do not exceed the recommended dosage. Avoid taking with other products containing paracetamol. If symptoms continue, consult your doctor. Keep out of children's reach. Seek immediate medical help in case of overdose, even if you feel fine, due to the risk of serious liver damage. Some individuals may experience side effects. If you notice any unwanted effects, consult your doctor, pharmacist, or healthcare professional. You can also report side effects online at www.yellowcard.gov.uk, call Freephone 0808 100 3352 (available 10am-2pm Monday-Friday), or complete a paper form from your local pharmacy.

Patient information leaflet

Zipamol Plus Co-codamol Effervescent Tablets PIL

Voir la gamme complète

Avis des clients

Basé sur 3 avis
33%
(1)
0%
(0)
0%
(0)
0%
(0)
67%
(2)
M
Marcus Matthews

Je suis extrêmement satisfait de mon achat de comprimés effervescents Zipamol Plus. Ils se dissolvent rapidement, sont faciles à prendre et atténuent efficacement ma douleur. Le pack de 32 est un excellent rapport qualité / prix. Je recommande vivement!

M
Maria Fernandez
Pas reçu

Jamais reçu d'article, doit demander à PayPal d'intervenir pour le remboursement

je
I.H.
désespéré

Je trouve impossible d'entrer à une date d'anniversaire,
Comment mieux que pour décourager les gens.

What is Zipamol Plus Co-codamol Effervescent Tablets used for?

Are there any side effects associated with the intake of Zipamol Plus Co-codamol Effervescent Tablets?

Are there any age restrictions for Zipamol Plus Co-codamol Effervescent Tablets?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)